Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Projections of polytopes and the Generalized Baues Conjecture

Title data

Rambau, Jörg ; Ziegler, Günter M.:
Projections of polytopes and the Generalized Baues Conjecture.
In: Discrete & Computational Geometry. Vol. 16 (1996) Issue 3 . - pp. 215-237.
ISSN 1432-0444
DOI: https://doi.org/10.1007/BF02711510

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 16 Jun 2014 09:50
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/1119